# SDR DALA2021012100377

- Difficulty date: December 16, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,406 hours, 20,162 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION ON FLOOR FITTING ON G4.  FITTING REPLACED PER ERA.
